# SDR CA010409018

- Difficulty date: March 26, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,132 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING INSPECTION FOR 80-11-04 NUTPLATES FOR CRACKS, ALSO  TRANSPORT CANADA SDA AV-2000-06.
